# SDR ASAA2017082222329

- Difficulty date: August 22, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 53,478 hours, 23,899 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11332
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE FRAME AT BS 787 BETWEEN STRINGERS 8 & 9R.  ACFT GROUNDED.  ACCOMPLISHED A REPAIR IAW REA MF01088R0321.
